X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (367) 367
Publication (30) 30
Book Chapter (4) 4
Book / eBook (2) 2
Conference Proceeding (1) 1
Dissertation (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (214) 214
mathematics, applied (129) 129
banach space (89) 89
mathematical analysis (63) 63
mathematics, general (63) 63
analysis (56) 56
frechet differentiability (50) 50
optimization (49) 49
studies (48) 48
convergence (47) 47
fréchet derivative (45) 45
frechet derivative (44) 44
mathematical models (38) 38
fréchet differentiability (35) 35
operations research & management science (34) 34
statistics & probability (33) 33
theory of computation (32) 32
fréchet-derivative (30) 30
applications of mathematics (29) 29
mathematical functions (29) 29
operators (26) 26
banach spaces (25) 25
geometry (25) 25
algorithms (24) 24
49m15 (23) 23
frechet topologies (23) 23
nonlinear equations (23) 23
algebra (22) 22
computer science (22) 22
47h17 (21) 21
approximation (21) 21
derivatives (21) 21
65g99 (20) 20
computation (18) 18
mathematical theorems (18) 18
theorems (18) 18
65h10 (17) 17
banach-spaces (17) 17
statistics (17) 17
iterative methods (16) 16
operations research/decision theory (16) 16
topological spaces (16) 16
topological theorems (16) 16
computational mathematics and numerical analysis (15) 15
continuity (15) 15
asplund space (14) 14
differentiability (14) 14
frechet spaces (14) 14
frechet-derivative (14) 14
functional analysis (14) 14
local convergence (14) 14
manifolds (14) 14
mathematics of computing (14) 14
newton's method (14) 14
fréchet subdifferential (13) 13
newton’s method (13) 13
numerical analysis (13) 13
semilocal convergence (13) 13
theoretical, mathematical and computational physics (13) 13
appl.mathematics/computational methods of engineering (12) 12
asplund spaces (12) 12
calculus of variations and optimal control; optimization (12) 12
differential equations (12) 12
equations (12) 12
frechet space (12) 12
majorizing sequence (12) 12
mappings (12) 12
newton methods (12) 12
research (12) 12
calculus (11) 11
engineering, general (11) 11
frechet subdifferential (11) 11
linear transformations (11) 11
mathematics - functional analysis (11) 11
methods (11) 11
newton-like method (11) 11
radius of convergence (11) 11
applied mathematics (10) 10
differential topology (10) 10
lipschitz functions (10) 10
mathematics, interdisciplinary applications (10) 10
stability (10) 10
statistics, general (10) 10
theorem (10) 10
49j52 (9) 9
convex function (9) 9
estimators (9) 9
frechet mean (9) 9
fréchet mean (9) 9
fréchet space (9) 9
gateaux differentiability (9) 9
general topology (9) 9
metric regularity (9) 9
nonlinearity (9) 9
numeric computing (9) 9
spaces (9) 9
uniqueness (9) 9
65j15 (8) 8
65k10 (8) 8
automation & control systems (8) 8
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


ESAIM - Probability and Statistics, ISSN 1292-8100, 2018, Volume 22, pp. 19 - 34
We develop a family of infinite-dimensional (non-parametric) manifolds of probability measures. The latter are defined on underlying Banach spaces, and have... 
Information geometry | Fisher-Rao Metric | Fréchet manifold | Banach manifold | Non-parametric statistics | SPACE | information geometry | non-parametric statistics | STATISTICS & PROBABILITY | EXPONENTIAL STATISTICAL MANIFOLD | Frechet manifold | GEOMETRY | Statistical analysis | Derivatives | Banach space | Manifolds (mathematics) | Continuity (mathematics)
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2008, Volume 69, Issue 4, pp. 1112 - 1124
We continue the study of the calculus of the generalized subdifferentials started in [V.F. Demyanov, V. Roshchina, Exhausters and subdifferentials in nonsmooth... 
Calculus of subdifferentials | Upper exhausters | Fréchet subdifferential | upper exhausters | MATHEMATICS | Frechet subdifferential | MATHEMATICS, APPLIED | calculus of subdifferentials
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2009, Volume 137, Issue 5, pp. 1743 - 1752
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 12/2016, Volume 10, Issue 8, pp. 1695 - 1703
In this paper, we shall offer two inequalities for differentiable mappings which the induced maps by them on the set of Hermitian operators are operator... 
Operator Theory | 46G10 | Fréchet differentiable functions | Operator inequalities | Analysis | Mathematics, general | Mathematics | Hermite–Hadamard inequality | 46G05 | 47A63 | MATHEMATICS | MATHEMATICS, APPLIED | Hermite-Hadamard inequality | Frechet differentiable functions
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2016, Volume 434, Issue 1, pp. 182 - 190
In this paper, author proves that if X1 and X2 are Gâteaux differentiable space, then X1 and X2 have the ball-covering property if and only if (X1×X2,‖⋅‖p) and... 
Gâteaux differentiable space | Ball-covering property | Convex function | MATHEMATICS | MATHEMATICS, APPLIED | MAPPINGS | WEAK ASPLUND SPACES | Gateaux differentiable space | CONVEX-FUNCTIONS | FRECHET DIFFERENTIABILITY | Bisphenol-A
Journal Article
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 07/2018, Volume 9, Issue 3, pp. 167 - 184
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 9/2008, Volume 12, Issue 6, pp. 1477 - 1492
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 11, pp. 3407 - 3420
Some necessary conditions for having nonempty weak subdifferential of a function are presented and the positively homogeneous of the weak subdifferential... 
Mathematical functions | Fréchet differentiable function | Locally Lipchitz function | Weak subgradient | Weak subdifferential | weak subgradient | MATHEMATICS | MATHEMATICS, APPLIED | Frechet differentiable function | OPTIMIZATION | weak subdifferential | locally Lipchitz function | RADIAL EPIDERIVATIVES
Journal Article
Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, 2000, Volume 36, Issue 1, pp. 139 - 157
We study the Banach *-algebra C1QP(I) of C1-functions on the compact interval I such that the corresponding Hilbert space operator function T → f(T), for T =... 
General | Functional analysis | Operator theory | commutator equations | C∗-algebra | operator differentiability | Fréchet derivative
Journal Article
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, ISSN 0895-4798, 2019, Volume 40, Issue 2, pp. 774 - 799
We study the structured condition number of differentiable maps between smooth matrix manifolds, extending previous results to maps that are only... 
structured matrices | MATHEMATICS, APPLIED | structured condition number | Frechet derivative | DECOMPOSITION | polar decomposition | Jordan algebra | bilinear form | matrix function | automorphism group | sesquilinear form | Lie algebra | condition number
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 08/2017, Volume 50, Issue 1, pp. 208 - 222
Journal Article
COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, ISSN 1310-1331, 2019, Volume 72, Issue 2, pp. 152 - 157
We present simple and direct proof to an important case of Nash-Moser-Ekeland theorem. 
Nash-Moser-Ekeland theory | surjectivity | Frechet space | Gateaux differentiable function | MULTIDISCIPLINARY SCIENCES
Journal Article
OPERATORS AND MATRICES, ISSN 1846-3886, 06/2018, Volume 12, Issue 2, pp. 445 - 463
The paper deals with multidimensional Bochner-Phillips functional calculus. In the previous paper by the author bounded perturbations of Bernstein functions of... 
MATHEMATICS | Bochner-Phillips functional calculus | Bernstein function | perturbation of an operator | spectral shift function | Livschits-Krein trace formula | perturbation determinant | TRACE FORMULA | OPERATORS | Frechet-differentiable function | semigroup of operators
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2019, Volume 267, Issue 12, pp. 7263 - 7312
We prove that a general class of nonlinear, non-autonomous odes in Fréchet spaces are close to odes in a specific normal form, where closeness means that... 
Differentiable and polynomial maps between Fréchet spaces | Nonlinear | Invariant manifold | Non-autonomous pde | Normal form | MATHEMATICS | Differentiable and polynomial maps between Frechet spaces | APPROXIMATION | Non-autonomous PDE
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2014, Volume 64, Issue 1, pp. 297 - 325
We exhibit the first examples of Frechet spaces which contain a closed infinite dimensional subspace of universal series, but no restricted universal series.... 
Taylor series | Universal series | Infinitely differentiable real functions | Universality | Spaceability | universality | MATHEMATICS | infinitely differentiable real functions | HYPERCYCLIC SUBSPACES | SERIES | THEOREM | FRECHET SPACE | spaceability | universal series | OPERATORS
Journal Article
The Annals of Statistics, ISSN 0090-5364, 4/2009, Volume 37, Issue 2, pp. 939 - 960
Journal Article
Optimization Letters, ISSN 1862-4472, 12/2014, Volume 8, Issue 8, pp. 2227 - 2243
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2001, Volume 253, Issue 1, pp. 290 - 296
A convex Fréchet differentiable function is minimized subject to a certain hyperplane at a point if the function is minimized in all directions which are... 
convex function | quadratic programming | Fréchet differentiable | Fré | chet differentiable | Convex function; Fréchet differentiable; quadratic programming | MATHEMATICS | MATHEMATICS, APPLIED | Frechet differentiable
Journal Article
Mathematical Notes, ISSN 0001-4346, 2/2012, Volume 91, Issue 1, pp. 153 - 160
We construct here an example of a continuous convex function on a locally convex space, which is MS-differentiable at a point, but is not HL-differentiable at... 
Fréchet differentiability | topological vector space | Mathematics, general | convex function | MS- differentiability | Mathematics | Minkowski function | balanced absorbing subset | HL- differentiability | HL-differentiability | MS-differentiability | MATHEMATICS | Frechet differentiability
Journal Article
Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, 03/2000, Volume 36, Issue 1, pp. 139 - 157
We study the Banach *-algebra C-op(1)(I) of C-1-functions f on the compact interval I such that the corresponding Hilbert space operator function T --> f(T),... 
MATHEMATICS | commutator equations | ALGEBRAS | Frechet derivative | INEQUALITY | VARIABLES | operator differentiability | C-center dot-algebra
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.